This paper is concerned with homogenization of systems of linear elasticity with rapidly oscillating periodic coefficients. We establish sharp convergence rates in L2 for the mixed boundary value problems with bounded measurable coefficients.

Document Type


Publication Date


Notes/Citation Information

Published in Proceedings of the American Mathematical Society, v. 145, no. 3, p. 1187-1202.

First published in Proceedings of the American Mathematical Society 145 (March 2017), published by the American Mathematical Society. © 2016 American Mathematical Society.

The copyright holder has granted the permission for posting the article here.

The document available for download is the authors' post-peer-review final draft of the article.

Digital Object Identifier (DOI)


Funding Information

Both authors are supported by NSF grant DMS-1161154.

Included in

Mathematics Commons